Xiaoni DU


On Searching Linear Transformations for the Register R of MICKEY-Family Ciphers
Lin WANG Ying GAO Yu ZHOU Xiaoni DU 
Publication:   
Publication Date: 2018/09/01
Vol. E101-A  No. 9  pp. 1546-1547
Type of Manuscript:  Special Section LETTER (Special Section on Discrete Mathematics and Its Applications)
Category: 
Keyword: 
MICKEY cipherlinear transformationmaximal periodfinite fieldprimitive element
 Summary | Full Text:PDF(273.3KB)

Pattern-Based Ontology Modeling and Reasoning for Emergency System
Yue TAN Wei LIU Zhenyu YANG Xiaoni DU Zongtian LIU 
Publication:   
Publication Date: 2018/09/01
Vol. E101-D  No. 9  pp. 2323-2333
Type of Manuscript:  PAPER
Category: Artificial Intelligence, Data Mining
Keyword: 
emergency systemevent ontologyontology patternreasoning rules
 Summary | Full Text:PDF(2.3MB)

Analysis of the k-Error Linear Complexity and Error Sequence for 2pn-Periodic Binary Sequence
Zhihua NIU Deyu KONG Yanli REN Xiaoni DU 
Publication:   
Publication Date: 2018/08/01
Vol. E101-A  No. 8  pp. 1197-1203
Type of Manuscript:  PAPER
Category: Cryptography and Information Security
Keyword: 
periodic sequencelinear complexityk-error linear complexityerror sequence
 Summary | Full Text:PDF(1.2MB)

Linear Complexity of Quaternary Sequences over Z4 Based on Ding-Helleseth Generalized Cyclotomic Classes
Xina ZHANG Xiaoni DU Chenhuang WU 
Publication:   
Publication Date: 2018/05/01
Vol. E101-A  No. 5  pp. 867-871
Type of Manuscript:  LETTER
Category: Information Theory
Keyword: 
quaternary sequencesDing-Helleseth generalized cyclotomic classesdefining polynomialslinear complexitytrace representation
 Summary | Full Text:PDF(308.8KB)

A Class of Binary Cyclic Codes with Four Weights
Rong LUO Long WEI Feng CHENG Xiaoni DU 
Publication:   
Publication Date: 2017/04/01
Vol. E100-A  No. 4  pp. 965-968
Type of Manuscript:  Special Section LETTER (Special Section on Signal Design and Its Applications in Communications)
Category: Coding Theory
Keyword: 
linear codecyclic codefew-weight codeHamming weightsGaussian period
 Summary | Full Text:PDF(109.2KB)

The Exact Fast Algebraic Immunity of Two Subclasses of the Majority Function
Deng TANG Rong LUO Xiaoni DU 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2016/11/01
Vol. E99-A  No. 11  pp. 2084-2088
Type of Manuscript:  LETTER
Category: Cryptography and Information Security
Keyword: 
stream cipherBoolean functionalgebraic attackfast algebraic immunity
 Summary | Full Text:PDF(113.1KB)

A Family of Codebooks with Nearly Optimal Set Size
Cuiling FAN Rong LUO Xiaoni DU 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2016/05/01
Vol. E99-A  No. 5  pp. 994-997
Type of Manuscript:  LETTER
Category: Coding Theory
Keyword: 
codebooksignal setLevenstein boundCDMAcompressed sensing
 Summary | Full Text:PDF(87.2KB)

Balanced Boolean Functions of σƒ>22n+2n+3(n≥4)
Yu ZHOU Lin WANG Weiqiong WANG Xiaoni DU 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2015/06/01
Vol. E98-A  No. 6  pp. 1313-1319
Type of Manuscript:  LETTER
Category: Cryptography and Information Security
Keyword: 
stream cipherBoolean functionsglobal avalanche characteristicsalgebraic immunitybalanced
 Summary | Full Text:PDF(128.9KB)

Linear Complexity of Pseudorandom Sequences Derived from Polynomial Quotients: General Cases
Xiaoni DU Ji ZHANG Chenhuang WU 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2014/04/01
Vol. E97-A  No. 4  pp. 970-974
Type of Manuscript:  PAPER
Category: Information Theory
Keyword: 
cryptographypseudorandom binary sequencespolynomial quotientsfinite fieldslinear complexity
 Summary | Full Text:PDF(667.8KB)

Binary Threshold Sequences Derived from Carmichael Quotients with Even Numbers Modulus
Chenhuang WU Zhixiong CHEN Xiaoni DU 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2012/07/01
Vol. E95-A  No. 7  pp. 1197-1199
Type of Manuscript:  LETTER
Category: Information Theory
Keyword: 
Fermat quotientsCarmichael quotientsfinite fieldsbinary threshold sequenceslinear complexity
 Summary | Full Text:PDF(75.5KB)

Construction of d-Form Sequences with Ideal Autocorrelation
Tongjiang YAN Xiaoni DU Yuhua SUN Guozhen XIAO 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2011/08/01
Vol. E94-A  No. 8  pp. 1696-1700
Type of Manuscript:  PAPER
Category: Cryptography and Information Security
Keyword: 
stream ciphersequencesd-form functionsdifference-balanced
 Summary | Full Text:PDF(327.2KB)

Linear Complexity of Quaternary Sequences Generated Using Generalized Cyclotomic Classes Modulo 2p
Xiaoni DU Zhixiong CHEN 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2011/05/01
Vol. E94-A  No. 5  pp. 1214-1217
Type of Manuscript:  LETTER
Category: Information Theory
Keyword: 
stream cipherpseudorandom sequencesgeneralized cyclotomic sequencesquaternary sequenceslinear complexity
 Summary | Full Text:PDF(78KB)

Trace Representation of Binary Generalized Cyclotomic Sequences with Length pm
Xiaoni DU Zhixiong CHEN 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2011/02/01
Vol. E94-A  No. 2  pp. 761-765
Type of Manuscript:  PAPER
Category: Information Theory
Keyword: 
binary sequencefinite fieldtrace functiongeneralized cyclotomic sequencelinear complexitydefining pair
 Summary | Full Text:PDF(208.5KB)

Trace Representation of a New Class of Sextic Residue Sequences of Period p≡3 ( mod 8)
Xiaoni DU Zhixiong CHEN Ailing SHI Rong SUN 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2009/02/01
Vol. E92-A  No. 2  pp. 668-670
Type of Manuscript:  LETTER
Category: Information Theory
Keyword: 
stream ciphersextic residue sequencestrace functionlinear complexity
 Summary | Full Text:PDF(73.5KB)

A Construction of Binary Cyclotomic Sequences Using Extension Fields
Zhixiong CHEN Xiaoni DU Rong SUN 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2009/02/01
Vol. E92-A  No. 2  pp. 663-667
Type of Manuscript:  LETTER
Category: Cryptography and Information Security
Keyword: 
stream cipherscyclotomic sequencespseudorandom binary sequencescharacter sumscorrelation
 Summary | Full Text:PDF(100KB)

On the Linear Complexity of Some Ternary Sequences with Ideal Autocorrelation
Xiaoni DU Yu ZHOU Rong SUN Guozhen XIAO 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2008/02/01
Vol. E91-A  No. 2  pp. 709-712
Type of Manuscript:  LETTER
Category: Spread Spectrum Technologies and Applications
Keyword: 
trace functionHKM sequencelinear complexityideal autocorrelation
 Summary | Full Text:PDF(85.2KB)